# SDR SWIA2020010947551

- Difficulty date: November 11, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 39,318 hours, 35,194 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: NAS6709DU29
- Condition: Corroded
- Location: Flap Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBROAD #4 FLAP OUTBROAD AND INBROAD HINGE BOX ATTACHING HARDWARE CORRODED (C-CHECK) RO 01/06/2020  REMOVED AND REPLACED L/H O/B FLAP O/B HINGE BOX ASSEMBLY IAW CRJ 200 AMM. T.W. #STS2250 CAL DUE DATE 25NOV 20. REF.19877644
